Morality
A New Justification of the Moral Rules . Bernhard Gert Morality within the Limits of Reason . Russell Hardin
Bibliographic Data
| ID | 10200845 |
|---|---|
| Authors | Arthur J Dyck (corresponding author) |
| Year | 1990 |
| Volume | 70 |
| Issue | 3 |
| Pages | 483-486 |
| Publication date | 1990-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0022-4189 • E-ISSN: 1549-6538 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/488447 |
| OpenAlex | W2516096407 |
| Language | EN |
Encyclopedia · Epistemology · Morality · Political science · Sociology · Critical Theory and Philosophy · Law · Philosophy
| Highly cited | No |
|---|